# SDR SIMA20131130004

- Difficulty date: November 30, 2013
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 35,057 hours, 31,475 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK LIGHTING AROUND EMERGENCY LIGHT SWITCH IS INOPERATIVE.  R & R EMERGENCY LIGHT PANEL ILLUMINATED PLACARD ASSEMBLY IAW AMM 20-13-10, OPERATIONAL TEST GOOD.
